I am now 8 weeks into tamoxifen. I had a bad headache for the first 4 days then it lifted. Only SE I have is flushes/sweats. They generally start up late evening and wake me up two or three times during the night. It is pretty miserable but probably a small price to pay. I filled my repeat prescription at a different chemist and they gave me a different brand so hoping SE's won't be any worse.
Have woken up this morning and feel like I've been on the lash all night. Without all the fun!! Read somewhere that a LOW dose of asprin helps with the side effects of Tamox, so will go and get some today,if not they will at least rid me of this b.... headache. lol
hi cat ive been on tam for about 18months now and suffer from hot sweats that wake me up im on here now at 2oclock as i cant sleep. wasnt like this before taking tamoxifen i sleept really good. i am thinking of asking the onc if i can try somat else but i think as mine is harmonal this is the only tab for me, constantly geting up at nite is swearing me out, u cant just lay there in bed wide awake, good job i can come on here and have a good moan. hope u carry on having no probs. pammi
Started Tam APS brand last Thursday. No real bad side effects yet. Hope I havent spoken too soon lol. I take mine in the evening before bed.
am going to take mine in evening too I think Lily...am glad you're doing ok on it, apart from feet !My pack is Wockhardt. xx
I started mine in December so am rattling a lot more than you 2 already.I take mine in the evening just before bed. I have a big sign on my cupboard door to remind me. The first time I forgot it I nearly cried!! I have nolvadex-d which is a more expensive version. Only difference is the coating, the active ingredients are exactly the same. I have not had headaches at all, in fact less than normal (please don't let me regret saying that). I feel warm if I wake in the night but no sweats at all any time. No problem in the day either. My annoying side effect is my feet feel like I am walking in a concrete block when i get up and won't bend. It is almost impossible to walk downstairs immediately but ok after walking to the bathroom and back. Weird.
lots of luck ladies
well done Ness - I will join you on Monday...I think the chocs may be to blame for headache 🙂
So today I have taken my first tablet of Tamox APS brand.I have a headache but I think that may be because I've eaten a large box of choc's my friend bought me today.Apart from that I feel fine. Ness.